# SDR DALA2014081204526

- Difficulty date: August 4, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON UPPER AND LOWER SKIN AT LT ELEVATOR ANTI-FLOAT TAB.    LT ANTI-FLOAT TAB WAS REPLACED.
